# SDR SWIA2020012147958

- Difficulty date: January 16, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Insert
- Condition: Debonded
- Location: Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH 9G BULKHEAD TOP INSERTS FOR PBE MOUNT BRACKET ARE DEBONDED  AND STRIPPED.         (C-CHECK)   RO:1/17/2020REPLACED / INSTALLED 2EA. INSERTS P/N NAS1835-3 AT LH 9G BULKHEAD TOP PBE MOUNT BRACKET PER. C&D ZODIAC REPAIR PROCEDURE MANUAL.
